# SDR SIMA20230119001

- Difficulty date: January 19, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N251NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000641
- Aircraft time: 14,816 hours, 9,554 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBD SPAR 1 CRACKED ON AFT OUTBD. LOWER RADIUS ON SPARS LOWER FLANGE.-C/A-COMPLETED INSTALLATION OF RH WING OUTBD. SPAR IAW SRM 51-40-08.
